# SDR CALA2011060600416

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004391
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0714 ABB RT TIE DOWN RAIL CRACKED STA 727J.  INSTALLED NEW SECTION OF RT CARGO TRACK AND SPLICES FROM STA 727+7.5 TO 758, PER SRM 53-00-53 REPAIR 3.
